# SDR RAIA00606005

- Difficulty date: June 4, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,883 hours, 17,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3545-PIT-EMERGENCY LIGHT OUT IN GALLEY.  MAINTENANCE TIGHTENED THE CONNECTOR TO THE LIGHT ASSEMBLY.
